MathSciNet Relay Station
MathSciNet bibliographic data
MR529572 (80f:45017) 45J05 (73Q05)
Lodge, A. S.; McLeod, J. B.; Nohel, J. A. A nonlinear singularly perturbed Volterra integro-differential equation occurring in polymer rheology. Proc. Roy. Soc. Edinburgh Sect. A 80 (1978), no. 1-2, 99–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement